MAUDE Adverse Event Report: OSCOR INC. GUIDESTAR¿ STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. GUIDESTAR¿ STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number D141101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that during an afib procedure the handle was broken on guidestar.This was noticed about half way through the procedure, after isolation of lpvs.There was a 30 minute delay in the procedure.No patient harm reported.No additional information is available.
 
Additional Manufacturer Narrative
The device was not returned for analysis, the investigation was focused on review of product documentation, therefore, the exact cause of the product issue cannot be determined and the clinical observation could not be confirmed.However, following controls are in place to mitigate the reported product issue.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per qa procedure (destino steerable guiding sheath in-process and final inspection) · deflection test is performed 100% by manufacturing personnel as per procedure and inspected by quality personnel at an aql level (sample size: ansi z 1.4, gen level i, normal, aql 1.5).· for unidirectional models, verify the deflection knob is set to 0.Place the deflection section of the device on the applicable template as shown in figures below and deflect the device until the curve falls within the applicable deflection template.Verify the device can deflect to 170° (nominal 180° - 10°) on half the template.Per ifu: preparing steerable sheath for insertion: verify deflecting and straightening of the distal section of the steerable sheath using the handle of the sheath.Refer to deflecting and straightening the steerable sheath" for instructions.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
GUIDESTAR¿ STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor 34683-1816
7279372511
MDR Report Key14937454
Report Number1035166-2022-00078
Device Sequence Number6195956
Product Code DYB
UDI-Device Identifier00885672009496
UDI-Public00885672009496
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberD141101
Device Catalogue NumberD141101
Device Lot NumberOR-04984
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown